# SDR MALA110162

- Difficulty date: July 17, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 7,872 hours, 4,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMERGENCY LIGHT & ROW 12 EMERGENCY LIGHTS ON WHEN ACFT POWER REMOVED.  LIGHTS COME ON INTERMITTENTLY.  REPLACED PS37 POWER SUPPLY/CHARGER P/C 11-0049, SN 23169, AND REPLACED BATTERY ASSY PN 2013-1A, SN 98024,  IAW AMM 33-51-17.  OPS CHECKED GOOD.
